MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM

ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Model Number 700009XT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that during a mechanical thrombectomy procedure, the s-wire of cleaner device broke off in patient and had to be snared out.There was no patient injury.
 
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One used sample was returned to argon from the customer.A visual inspection was performed on the retuned sample.The visual inspection determined that the sinusoidal wire was broken off from the cleaner device.It is likely that excessive force was applied to the device during manipulation.Since the most probable cause is related to an event within the user's environment, no corrective action will be pursued at this time.However, argon will continue to monitor for recurrence.

Brand Name
CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Common Device Name
CLEANER XT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key19726595
Report Number0001625425-2024-01065
Device Sequence Number12844006
Product Code KRA
UDI-Device Identifier00886333222308
UDI-Public(01)00886333222308(17)270123(10)REF240004/1
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number700009XT
Device Lot NumberREF240004/1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date10/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown